# SDR HALA2014032500040

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 17,731 hours, 2,980 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE PRIM 1 FAIL.  F/O SIDE STICK FAILED.  MCC SWAPPED FCPL 1 & 3. PERFORM SIDESTICK OPS TEST AMM 27-92-41&27-93-34 CAPT SIDESTICK TEST OK.  F/O SIDESTICK FAILS VERTICAL COMMAND.  PERFORMED GROUND SCAN OF EFCS 1 & 2 IAW AMM 27-96. FAULT MESSAGE FCPC1 (2CE1).  PERFORM OPS TEST OF FLT CONTROL CAMPUTERS AMM 27-96. FAILS F/O SIDESTICK WITH PRIM 1 WARNING &EFCS 1 & 2,  MESSAGE FCPC1 (2CE1) REMOVED F/O SIDESTICK ASSY AMM 27-92-41. REPLACED SSTD (4CE4) AMM 27-92-41 RIG PIN CKS NORMAL.  RIG PIN REMOVED OK TO INSTALLED UNIT.  INSTALLED F/O SIDESTICK ASSY TO SEE IF MSG CLEARED.  FAULT MSG F/O TAKEOVER PRIORITY PBSW 8CE2. R & R COMPLETE FO SIDESTICK ASSY AMM 27-92-41. RIG PIN REMOVE CK OUT OF FO SIDESTICK ASSY PRODUCES SAME FAULT MESSAGE F/O TAKEOVER PRIORITY PBSW, 8CE2.  T/S TSM 27-92-00-810-810-A &AWM 27-92-38. FOUND 16 OHM RESISTANCE BETWEEN PIN H 2190VC  & PIN 7 2600 VC, ON ISOLATED GROUND WIRE SUSPECT HIGH RESISTANCE ON GROUND WIRE FROM F/O SIDESTICK PBSW BETWEEN 2190VC & 2600VC CAUSING CURRENT PROBLEM. GET SYNTHETIC VOICE FROM FCPC1 WHEN F/O SIDE SLECTED.  NO VOICE FROM FCPC1 ON SEP CIRCUIT NEEDS MORE T/S GROUND GOOD BETWEEN 2190VC & 21600VC NORMAL READINGS. R & R FCSC 2 IAW AMM 27-93-00, MSG CLEARED. TEMP SLAVED F/O SIDESTICK OPS CHECK GOOD.  REQ INSTALLATION OF SIDESTICK &PANELS  AREA & FINAL TEST. INSTALLED F/O SIDESTICK, SN RF865, AMM 27-92. REQ'S TEST OF SIDESTICK.  RIG PIN REMOVED FROM SIDESTICK CONTROL UNIT.  PERFORMED CK OUT AMM 29-92-41-400-801-A INSTALLATION OF SIDESTICK ASSY ALL PASSED RII C/W.
